# SDR SWAA2014061629077

- Difficulty date: June 5, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 55,434 hours, 43,942 cycles
- Engine: Ge CFM56*
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313A1380
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON LOWER SUPPORT STRUCTURE OF ACCESS PANEL 5858R ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
